# SDR ASMF201503002

- Difficulty date: January 12, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N904AM
- Make and model: Boeing 737752
- Aircraft serial: 28262
- Aircraft time: 35,015 hours, 18,612 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Mixing Valve
- Part number: 39811611
- Part serial: 7816
- Condition: Failed
- Location: Ac Bay
- Part time: 35,015 hours, 18,612 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AIRCRAFT RETURNED TO PLATFORM DUE TO DURING TAXING, THE DUCT OVER HEAT LIGHT TURNED ON.  DURING MX REVISION, THE AIR CYCLE MACHINE IN THE LT AIR CONDITIONED PACK WAS DETECTED WITHOUT TEMPERATURE CONTROL IN MANUAL & AUTOMATIC MODE, SO THE LT AIR CONDITIONED PACK WAS DEFERRED IAW MEL 21-1-1A CAT  C..  DURING OVERNIGHT CHECK, THE AIR MIX VLV WAS REPLACED IAW AMM 21-61-02, TESTED CORRECT & THE REPORT WAS CLOSED.
